Chaotic homeomorphisms of compact subspaces of the real line Chaotic homeomorphisms of compact subspaces of the real line

Access this Article

Search this Article

Author(s)

Abstract

Abstract : Let X be a compact subspace of the real line equipped with the standard topology. We prove that there exists a chaotic homeomorphism of X onto itself if and only if X is homeomorphic to the Cantor set, and show a family of chaotic homeomorphisms of the Cantor set onto itself.

Journal

  • Bulletin of the Yamagata University Natural science

    Bulletin of the Yamagata University Natural science 16(4), 127-133, 2008-02

    Yamagata University

Codes

  • NII Article ID (NAID)
    110006688986
  • NII NACSIS-CAT ID (NCID)
    AN0024300X
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • Journal Type
    大学紀要
  • ISSN
    05134692
  • NDL Article ID
    9424011
  • NDL Source Classification
    ZM2(科学技術--科学技術一般--大学・研究所・学会紀要)
  • NDL Call No.
    Z14-258
  • Data Source
    NDL  NII-ELS  IR 
Page Top